| Catalog Number |
21-7301-24 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during production, visual inspection identified particulate matter within a 50 ml grey cadd cassette.The particles included one fiber-like particle that broke into pieces upon agitation and several small brownish oblong particles.There was no patient involvement, and no harm was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.